# SDR SIMA20190313004

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 34,716 hours, 29,842 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Excess Play
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF LG AIR/GND FAIL ON EICAS, MESSAGE DID NOT GO AWAY, UPON LANDING EVERYTHING WORKED AS NORMAL "TRANSFERRED TO NRWC 902-MIA-03838". C/A-REMOVED AND REPLACED LT MLG DOOR SUPPORT/PROX SWITCH BRACKET IAW CMM 32-10-01. INSTALLED LT MLG DOOR FITTING ASSY IAW CMM 32-10-01. PERFORMED PROX SWITCH PROXIMITY CHECK IAW AMM 32-63-08. AIRCRAFT OK FOR SERVICE. JACKED AIRCRAFT IAW AMM 07-10-00 AN PERFORMED CLEARANCE ADJUSTMENT CHECK IAW AMM 32-63-05. LOWERED AIRCRAFT IAW AMM 7-10-00. REMOVED BRAKE OUT BOX GSE 344 TO LEGU IAW AMM 32-63-05. PERFORMED CMC DOWNLOAD IAW W/C #45-900-00. INSPECTED LT GEAR AND FOUND PROX SWITCH/DOOR SUPPORT BRACKET HAS EXCESSIVE PLAY.
